×

zbMATH — the first resource for mathematics

On generalized graphs. (English) Zbl 0138.19404

MSC:
05Cxx Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Turán, Research Problems,Publ. Math. Inst. Hung. Acad. Sci.,6 (1961), pp. 417–423.
[2] P. Turán, On an extremal problem in graph theory,Mat. Fiz. Lapok,48 (1941), pp. 436–452.
[3] P. Erdos, A. Hajnal andJ. W. Moon, A problem in graph theory,Amer. Math. Monthly,71 (1964), pp. 1107–1110. · Zbl 0126.39401
[4] Gy. Katona, T. Nemetz andM. Simonovits, On a graph-problem of Turán.Mat. Lapok. 15 (1964), pp. 228–238.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.